Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the theorem of analysis situs relating to the division of the plane or of space by a closed curve or surface


Author: L. D. Ames
Journal: Bull. Amer. Math. Soc. 10 (1904), 301-305
DOI: https://doi.org/10.1090/S0002-9904-1904-01114-3
MathSciNet review: 1558113
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1904-01114-3

American Mathematical Society